# SDR UPS07651306

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 9 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C HYD QTY EICAS MSG, TURNED INTO A C HYD FLUID TOTAL LOSS.  CREW TURNED CENTER PUMPS OFF TO SEE IF FLUID WOULD STILL BE LOST.  THE FLUID QTY CONTINUED TO GO DOWN.  THIS STARTED ABOUT 75 MILES FROM SDF.  FOUND NR 9 SPOILER FILTER PLUG O-RING BLOWN, SEE IPC 27-61-02 AS PER MM 27-91-02-4.  REMOVED PLUG AND REPLACED O-RING AND TIGHTENED, LEAK CHECKS  OK.  RAN ALL FH.  CONTROLS THROUGH SEVERAL TIMES.
